# SDR 07FDEA00102

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,802 hours, 32,874 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT NORMALLY.  FOLLOWED QRH PROCEDURE TEST 1: INTERMITTENT HORN SOUNDED WHEN RETRACTING FLAPS FROM 5' TO 2'.  UNABLE TO TEST WING ANTI-ICE DUE TO SYSTEM OPERATING ALREADY.  NOSEWHEEL STEERING ALIGNMENT APPEARED NORMAL.  QRH STATES STRUTS NOT EXTENDED.  RETURNED FOR NORMAL LANDING.
